You might also be interested in...


Information

Aspirin, Paracetamol & Caffeine Caplets

Pain relief from: headaches & migraines
Gets to work in just 5 minutes - based on caffeine absorption data
Triple action
Aspirin - targets source of pain
Paracetamol - helps block pain signals
Caffeine - helps speed up pain relief

Ingredients

Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg